# SDR IU62002F00015

- Difficulty date: July 16, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, STEEL SLEEVE IN THE BORE AT MANUFACTURING.  (OCN:  169495)
